# SDR 2016FA0000352

- Difficulty date: August 2, 2016
- Submitted: August 2, 2016
- Operation: General aviation
- Aircraft: N88JB
- Make and model: Cessna 310P
- Aircraft serial: 310P0174
- Aircraft time: 3,452 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: MS25041
- Condition: Damaged
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING LANDING, THE PILOT COULD NOT VERIFY THAT THE NOSE LANDING GEAR WAS DOWN AND LOCKED DUE TO NO INDICATION IN THE COCKPIT.  ON INSPECTION, THE NOSE LANDING GEAR INDICATOR ASSEMBLY LAMP SOCKET WAS FOUND TO BE FAULTY.
